# SDR AWXA200200066

- Difficulty date: January 21, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737317
- Aircraft serial: 23747
- Aircraft time: 45,069 hours, 28,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - EEL - C - DURING C-13 CHECK THE AFT, AFT LT, AND AFT RT BATTERY CHARGERS DID NOT REACH 300 MILLI AMPS WHEN TESTED.  MAINTENANCE REMOVED AND REPLACED THE AFT, AFT LT AND AFT RT BATTERY CHARGER IAW BMM 33-51-51 PG 206 AND 207.  OPERATIONAL TEST WAS GOOD PER W/C A1C33006.
